Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 489674, 14 pages
http://dx.doi.org/10.1155/2011/489674
Research Article

On Maximal Subsemigroups of Partial Baer-Levi Semigroups

1Department of Mathematics, Chiang Mai University, Chiangmai 50200, Thailand
2Material Science Research Center, Faculty of Science, Chiang Mai University, Chiangmai 50200, Thailand

Received 20 September 2010; Revised 14 January 2011; Accepted 28 February 2011

Academic Editor: Robert Redfield

Copyright © 2011 Boorapa Singha and Jintana Sanwong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boorapa Singha and Jintana Sanwong, “On Maximal Subsemigroups of Partial Baer-Levi Semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 489674, 14 pages, 2011. https://doi.org/10.1155/2011/489674.